# SDR ASAA0210296

- Difficulty date: November 10, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545774
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SKIN PANEL AT FUSELAGE BODY STATION 780-788, LBL 70 DENTED.  REPAIRED SKIN PANEL PER SRM.  (M)
